MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 14MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 14MM; KNEE TIBIAL INSERT
Model Number 1517-60-214
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon made rep aware that a patient with a lps-attune rev construct in dislocated the poly insert and would need to come in for revision surgery to exchange the poly insert for a thicker one.The insert was a attune revision-lps 14mm x-small insert.Surgeon stated that the patient had a dislocated patella, which resulted in a lack of anterior stability of the knee, which resulted in the femur translating anteriorly and dislocating the poly insert.At the time of surgery, when the knee was opened up, the surgeon found that the poly insert had dissociated from the metal core that is part of the insert.This means that the metal core was still attached to the femoral component via the hinge pin; however, the rest of the poly insert was not attached to any other part of the construct.Doi: (b)(6) 2021.Dor: (b)(6) 2022.Unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for examination.Based on the provided photographic evidence it can be confirmed that poly insert and metal core were disassociated.Both components can be observed separated.However, the visual examination of the part denoted that device was reassembled post operatively and it was not possible to disengage them.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV LPS INSRT XSM 14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14315930
Report Number1818910-2022-08359
Device Sequence Number5223988
Product Code JWH
UDI-Device Identifier10603295490975
UDI-Public10603295490975
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-60-214
Device Catalogue Number151760214
Device Lot NumberSI499332 (FRONT), ST177313 (BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/13/2022
06/09/2022
07/11/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/20/2022
06/13/2022
07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XSM 14MM; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale